# SDR UPS204753

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108
- Aircraft serial: 19503
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Part number: 652448295
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND LT UPLOCK HOOK HAS EXCESSIVE PLAY.  FOUND UPLOCK CORRODED.  REMOVED UPLOCK ASSY AND REPLACED WITH NEW PART PER MM 32-32-51, 32-32-61, 32-32-0.
